# SDR DALA2020021421161

- Difficulty date: February 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 65,582 hours, 25,859 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1486395) DURING INSPECTION FOUND CRACK ON DENTED AREA OF LEFT AFT INBD FLAP LOWER SURFACE 11 FROM OUTBD EDGE AND 5.5 FROM TRAILING EDGE. REPAIR PARTS WERE BONDED ON LEFT AFT INBD FLAP LOWER SURFACE 11 FROM OUTBD EDGE AND 5.5 FROM TRAILING EDGE PER B737-800 S.R.M. 51-70-10-2R AND B737-800 S.R.M. 57-53-01-2R-4.
